# SDR DL72E992521

- Difficulty date: November 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831WA
- Make and model: Boeing 727247
- Aircraft serial: 21483
- System (JASC): 5754 · Leading Edge Devices
- Part: Attach Bolt
- Condition: Cracks
- Location: #5 L/E Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV2, FOUND NR 5 L/E SLAT 2 CRACKS AT FENCE ATTACH BOLT HOLES AT L/E.  MFR REPAIR DOUBLER PER MM 57-54-0 FIG 813, REPAIRED PER SAME.
